Document Detail


Bleeding complication of triple therapy of rivaroxaban, prasugrel, and aspirin: a case report and general discussion.
MedLine Citation:
PMID:  24826310     Owner:  NLM     Status:  PubMed-not-MEDLINE    
Abstract/OtherAbstract:
Hemorrhagic side effects are the bane of oral anticoagulation. Despite careful selection of medications and close monitoring, some adverse events are unavoidable. The available literature about the risks of triple oral anticoagulation therapy versus dual antiplatelet therapy does not address all of the medication combinations currently available. This report describes a patient with atrial fibrillation and recent stent placement who developed severe, recurrent epistaxis on aspirin, prosugrel, and rivaroxaban. We believe this is the first case report of severe bleeding with this combination, and it may help provide insights into the risk for other patients.
Authors:
Dane D Gruenebaum; Ahmad Alsarah; Osama Alsara; Heather Laird-Fick
Publication Detail:
Type:  Journal Article     Date:  2014-03-11
Journal Detail:
Title:  Case reports in cardiology     Volume:  2014     ISSN:  2090-6404     ISO Abbreviation:  Case Rep Cardiol     Publication Date:  2014  
Date Detail:
Created Date:  2014-05-14     Completed Date:  2014-05-14     Revised Date:  2014-05-19    
Medline Journal Info:
Nlm Unique ID:  101576452     Medline TA:  Case Rep Cardiol     Country:  United States    
Other Details:
Languages:  eng     Pagination:  293476     Citation Subset:  -    
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Nitroglycerine induced acute myocardial infarction in a patient with myocardial bridging.
Next Document:  Vegan triple-ironman (raw vegetables/fruits).